THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Cited 14 time in webofscience Cited 0 time in scopus
  • Hit : 79
  • Download : 0
Let O-K be a 2-adic discrete valuation ring with perfect residue field k. We classify p-divisible groups and p-power order finite flat group schemes over O-K in terms of certain Frobenius modules over G := W(k)[[u]]. We also show the compatibility with crystalline Dieudonne theory and associated Galois representations. Our approach differs from Lau's generalization of display theory, who independently obtained our result using display theory.
Publisher
INT PRESS BOSTON, INC
Issue Date
2012
Language
English
Article Type
Article
Citation

MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141

ISSN
1073-2780
URI
http://hdl.handle.net/10203/251713
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 14 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0